Volume 17, Number 5, 2016

Special Issue of IWNVA
Open Paolo Cubiotti and Jen-Chih Yao
On the Cauchy problem for k-th order discontinuous ordinary differential equations
Open Yan Zhang, Jinhua Wang and Sy-Ming Guu
Convergence of nonsmooth version of Newton's method for generalized \linebreak equations
Open Xiaopeng Zhao
Constraint qualification for quasiconvex inequality system with applications in constraint optimization
Open Suliman Al-Homidan and Qamrul Hasan Ansari
Equilibrium constrained vector optimization problems
Open Abdul Latif, Nawab Hussain and Jamshaid Ahmad
Coincidence points for hybrid contractions in cone metric spaces
Open Chun-Yen Chou and Eskandar Naraghirad
On generalized vector variational-like inequalities without generalized monotonicity in topological vector spaces
Open M.-Y. Chou, W.-H. Lee, C.-H. Wang and C.-T. Pang
On the fuzzy genetic algorithm
Open Yen-Cherng Lin
Minimax inequalities for a couple of non-continuous set-valued mappings

Open Wei-ping Shen, Sy-Ming Guu and Chong Li
A sensitivity analysis of inverse singular value problems
Open Gue Myung Lee and Jen-Chih Yao
On solution sets for robust optimization problems
Open A. Latif and M. Eslamian
Strong convergence and split common fixed point problem for set-valued operators
Open Lu-Chuan Ceng and Ching-Feng Wen
Implicit hybrid steepest-descent methods for generalized mixed equilibria with variational inclusions and variational inequalities
Open Yusuke Saeki and Daishi Kuroiwa
A necessary and sufficient constraint qualification for sufficient optimality conditions in differentiable programming
Open Sangho Kum and Ching-Feng Wen
Continuity of a regularized gap function of GQVI in a Banach space
Open Baojun Bian, Chunye Li, Shuntai Hu and Hong-Kun Xu
Bellman equation for an optimal stock liquidation model with stochastic market impact

Yokohama Publishers

yokohama publishers